THINGS WORSEN

Update, for friends and family:

Intensive Care Patient

Our dear young friend, M,  whom I wrote about in the last post,  in the hospital, in serious condition,   has taken a turn for the worst today.    She is now in an ICU unit I know that’s redundant)  and on a ventilator.

It came as a surprise because yesterday she was talking, talking, talking, as is her wont;  but she was breathing heavily.     We left her last night, noting good cheer and a bit of energy.   And breathing heavily.

Her body is being destroyed by the Medical Industry protocol to treat a common illness, and that “standard treatment”  is  what put her in such serious condition in the first place.     And it’s put her in “excruciating” pain.  Her words.

But now she’s worse.

M.     She told me to use her full first name.     Meghan.    Purple is her favorite color.

Please remember her with your prayers or at least your good wishes.

I, too, took a little “turn for the worse.”   Some of you may remember that after my stressful, harrowing trip to Florida in June to take care of my sister,  I managed to drive myself home, but ended up in the hospital with pulmonary embolisms.    (You can read the June and early July Spruce Tunnel archives.)   Standard medical Industry protocol is to be placed on a blood thinner.   A new modern one, easier on the body,   “with no side effects or problems.”

Except I now am having severe  and increasingly severe allergic reactions to it.   Scary allergic reactions.

icu bad pills

Remember all those TV ads you see about medication s,  how wonderful you’ll feel and then a long list of side effects?   Well, I’m not having side effects,  I’m having an actual allergic reaction .  .  .    and then they say “if you are allergic to this “pill”  stop taking it,.   Duh.

Through things I don’t understand today,  I was told to call the clinic’s pharmacist and set up my own  appointment with her and a doctor to change over to a new blood thinner.  It’s a weekend now.     I got as far as voicemails to that pharmacist.

Guess I’m on my own for the next few days.

But I need to be preparing for a week-long visit from Daughter and Grandson Cooper next week.

Won’t be doing too much preparing, I guess.   But hope to keep blogging.

Advertisements
Explore posts in the same categories: Health issues, Uncategorized

Tags:

You can comment below, or link to this permanent URL from your own site.

One Comment on “THINGS WORSEN”

  1. Robert N Roma Sr Says:

    Kris..I’m praying for you and for Meghan.Those TV drug ads with the mile long list of side effects are truly hilarious. And they keep on producing more of these adds promoting more and more toxic drugs .with frightening side effects !


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s


%d bloggers like this: